Ramanujan duals and automorphic spectrum

M. Burger, J. S. Li, P. Sarnak

Research output: Contribution to journalComment/debate

33 Scopus citations

Abstract

We introduce the notion of the automorphic dual of a matrix algebraic group defined over Q. This is the part of the unitary dual that corresponds to arithmetic spectrum. Basic functorial properties of this set are derived and used both to deduce arithmetic vanishing theorems of “Ramanujan” type as well as to give a new construction of automorphic forms.

Original languageEnglish (US)
Pages (from-to)253-257
Number of pages5
JournalBulletin of the American Mathematical Society
Volume26
Issue number2
DOIs
StatePublished - Apr 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Ramanujan duals and automorphic spectrum'. Together they form a unique fingerprint.

  • Cite this